# SDR SWI2025F00610

- Difficulty date: April 11, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000798
- Aircraft time: 12,522 hours, 8,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM HAS CORROSION AROUND FASTENER AT FR87.  (C-CHECK RO 04/29/2025)REMOVED AND REPLACED RH FLOOR BEAM AT FR87. REF: EMB SRM 51-40-08. (SEE CONTINUATION CARD FOR WORK ACCOMPLISHED)
